# SDR DALA2024103010515

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 55,608 hours, 28,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3158 F/A REPORTS DOOR 1 L DIFFICULT TO ARM WITH MORE RESISTANCE THAN USUAL. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR AREA CK GOOD. (6513688)
